# SDR USAA07002

- Difficulty date: January 3, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 49,577 hours, 49,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 303.5 LBL 11 LBL 44 HAS CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 51-10-02 LEVEL 1 C53-107-02, DEFECT SIZE: .5 X 1 INCH.
